×

Stability of nonlinear Urysohn integral equations via global diffeomorphisms and implicit function theorems. (English) Zbl 1329.45006

Summary: In the paper, we prove the existence, uniqueness and differentiable dependence of solutions for some nonlinear Urysohn integral equations on parameters. Some sufficient conditions for the nonlinear integral operator of the Urysohn type to be a diffeomorphism are stated. Global invertibility of the Urysohn operator in a certain Sobolev space is ascertained. Consequently, global solvability of Urysohn equations is claimed. Similar results are obtained for some nonlinear Urysohn integral equations with controls by the use of the global implicit function theorem published in the recent paper by D. Idczak [Discrete Contin. Dyn. Syst., Ser. B 19, No. 8, 2549–2556 (2014; Zbl 1303.26014)]. The proofs of global diffeomorphisms and global implicit functions theorems, the main tools used in the paper, rely in an essential way on the mountain pass theorem. Applications of results to some specific nonlinear Urysohn integral equations are also presented.

MSC:

45G15 Systems of nonlinear integral equations
45Q05 Inverse problems for integral equations
47B38 Linear operators on function spaces (general)
47H30 Particular nonlinear operators (superposition, Hammerstein, Nemytskiĭ, Uryson, etc.)

Citations:

Zbl 1303.26014
PDFBibTeX XMLCite
Full Text: DOI Euclid

References:

[1] A. Ambrosetti and P.H. Rabinowitz, Dual variational methods in critical point theory and applications , J. Funct. Anal. 14 (1973), 349-381. · Zbl 0273.49063 · doi:10.1016/0022-1236(73)90051-7
[2] D. Bors, Global solvability of Hammerstein equations with applications to BVP involving fractional Laplacian , Abstr. Appl. Anal, 240863 (2013), 10 pages. · Zbl 1291.45006 · doi:10.1155/2013/240863
[3] D. Bors, A. Skowron and S. Walczak, Systems described by Volterra type integral operators , Discr. Cont. Dynam. Syst. 19 (2014), 2401-2416. · Zbl 1318.47061 · doi:10.3934/dcdsb.2014.19.2401
[4] H. Brezis and F.E. Browder, Existence theorems for nonlinear integral equations of Hammerstein type , Bull. Amer. Math. Soc. 81 (1975), 73-78. · Zbl 0298.47031 · doi:10.1090/S0002-9904-1975-13641-X
[5] —-, Nonlinear integral equations and systems of Hammerstein type , Adv. Math. 18 (1975), 115-147. · Zbl 0318.45011 · doi:10.1016/0001-8708(75)90155-3
[6] C. Corduneanu, Integral equations and applications , Cambridge University Press, Cambridge, 1991. · Zbl 0714.45002
[7] C.E. Chidume and Y. Shehu, Strong convergence theorem for approximation of solutions of equations of Hammerstein type , Nonlin. Anal. 75 (2012), 5664-5671. · Zbl 1296.47071 · doi:10.1016/j.na.2012.05.014
[8] C.E. Chidume and H. Zegeye, Approximation of solutions of nonlinear equations of Hammerstein type in Hilbert space , Proc. Amer. Math. Soc. 133 (2004), 851-858. · Zbl 1054.47046 · doi:10.1090/S0002-9939-04-07568-9
[9] D.G. deFigueiredo and C.P. Gupta, On the variational method for the existence of solutions of nonlinear equations of Hammerstein type , Proc. Amer. Math. Soc. 40 (1973), 470-476. · Zbl 0269.47030 · doi:10.2307/2039394
[10] M.A. El-Ameen and M. El-Kady, A new direct method for solving nonlinear Volterra-Fredholm-Hammerstein integral equations via optimal control problem , J. Appl. Math. (2012), Article ID 714973, doi:10.1155/2012/714973. · Zbl 1244.65239 · doi:10.1155/2012/714973
[11] G. Gripenberg, S.-O. Londen and O. Staffans, Volterra integral and functional equations , Cambridge University Press, Cambridge, 1990. · Zbl 0695.45002
[12] D. Idczak, A global implicit function theorem and its applications to functional equations , Discr. Cont. Dynam. Syst. 19 (2014), 2549-2556. · Zbl 1303.26014 · doi:10.3934/dcdsb.2014.19.2549
[13] D. Idczak, A. Skowron and S. Walczak, On the diffeomorphisms between Banach and Hilbert spaces , Adv. Nonlin. Stud. 12 (2012), 89-100. · Zbl 1244.57056
[14] A.D. Ioffe and V.M. Tihomirov, Theory of extremal problems , North-Holland, Amsterdam, 1979. · Zbl 0407.90051
[15] R.I. Kachurovskij, Regular points, spectrum and eigenfunctions of nonlinear operators , Dokl. Akad. Nauk 188 (1969), 274-277 (in Russian); Sov. Math. Dokl. 100 (1969), 1101-1105 (in English). · Zbl 0197.40402
[16] J.W. Neuburger, Existence of a spectrum for nonlinear transformations , Pac. J. Math. 31 (1969), 157-159. · Zbl 0182.47203 · doi:10.2140/pjm.1969.31.157
[17] D. Pascali and S. Sburlan, Nonlinear mappings of monotone type , Editura Academiae, Bucharest, Romania, 1978. · Zbl 0423.47021
[18] P.H. Rabinowitz, Minimax methods in critical point theory with applications to differential equations , American Mathematical Society, Providence, 1986. · Zbl 0609.58002
[19] M. Reed and B. Simon, Methods of modern mathematical physics , Academic Press, New York, 1980. · Zbl 0459.46001
[20] R.S. Sánchez-Peńa and M. Sznaier, Robust systems theory and applications , Wiley-Interscience, New York, 1998.
[21] R. Stańczy, Hammerstein equations with an integral over a noncompact domain , Ann. Polon. Math. 69 (1998), 49-60. · Zbl 0919.45004
[22] M. Willem, Minimax theorems , Birkhauser, Boston, 1996. · Zbl 0856.49001
[23] K. Yosida, Functional analysis , Springer-Verlag, Berlin, 1965. · Zbl 0126.11504
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.